# SDR CA980302001

- Difficulty date: February 11, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 21,025 hours
- Engine: Pwa R985AN14B
- System (JASC): 2701 · Control Column Section
- Part: Casting
- Part number: CSP832
- Condition: Loose
- Location: Control Column
- Part time: 20,223 hours
- Component: Control Column, C2CF1977AWD
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  LOOSE RIVETS FOUND THAT HOLD THE TOP CASTING TO THE BOTTOM CONTROL COLUMN ASSEMBLY.  SEE IPC FIGURE NR 46. SUBMITTER SUGGESTS THAT THE PILOT USING THE SEAT BELT AS A GUST LOCK MAY BE THE CAUSE.
